MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE PILOT GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE PILOT GUIDE WIRE
Model Number 1010483-H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported tip separation.Additionally, it was reported that the separated tip remains within the anatomy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Attachment medwatch report #mw (b)(4).
 
Event or Problem Description
User facility medwatch report received that states: "describe the event or problem: during a left heart cath, the 3cm tip of a pilot 50 guide wire disconnected from the rest of the wire.The tip remains in the patient.Patient stable.What was the original intended procedure: left heart cath with intervention.What problem did the user have (check all that apply) : device failed (e.G.Broke, couldn't get it to work or stopped working)" no additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16439276
Report Number2024168-2023-01900
Device Sequence Number7250417
Product Code DQX
UDI-Device Identifier08717648073915
UDI-Public08717648073915
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1010483-H
Device Catalogue Number1010483-H
Device Lot Number1101571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale